MAUDE Adverse Event Report: ETHICON INC. PDSII VIO 36IN 0 S/A CTB-1; SUTURE, SURGICAL, ABSORBABLE

ETHICON INC. PDSII VIO 36IN 0 S/A CTB-1; SUTURE, SURGICAL, ABSORBABLE
Model Number ZB346
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.
 
Event or Problem Description
It was reported a patient underwent an unknown surgery, on an unknown date and suture was used.The suture was broken during use.The lot number is unknown.Further details are not provided.No sample will be returned.There were no adverse consequences to the patient.

Brand Name
PDSII VIO 36IN 0 S/A CTB-1
Common Device Name
SUTURE, SURGICAL, ABSORBABLE
Manufacturer (Section D)
ETHICON INC.
p.o. box 151, route 22 west
somerville NJ 08876
MDR Report Key9881437
Report Number2210968-2020-02368
Device Sequence Number18949817
Product Code NEW
UDI-Device Identifier10705031062047
UDI-Public10705031062047
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
N18331
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/01/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberZB346
Device Catalogue NumberZB346
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/01/2020
Initial Report FDA Received Date03/25/2020
Patient Sequence Number1